MAUDE Adverse Event Report: KI MOBILITY LITTLE WAVE FLIP; LITTLE WAVE FLIP XP

KI MOBILITY LITTLE WAVE FLIP; LITTLE WAVE FLIP XP
Model Number LITTLE WAVE FLIP
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the dealer who reported the complaint; "the incident was due to caregiver carelessness.The incident occurred during full assist transfer, pelvic belt was doff, and caregiver thought the release cables engaged the wheel lock system.The caregiver has taken full responsibility.".
 
Additional Manufacturer Narrative
According to the dealer who reported the complaint; "the incident was due to caregiver carelessness.The incident occurred during full assist transfer, pelvic belt was doff, and caregiver thought the release cables engaged the wheel lock system.The caregiver has taken full responsibility." we are reporting out of an abundance of caution as we were not able to determine whether the injury required hospital admission and therefore met the requirement for serious injury.

Brand Name
LITTLE WAVE FLIP
Common Device Name
LITTLE WAVE FLIP XP
Manufacturer (Section D)
KI MOBILITY
5201 woodward dr
stevens point WI 54481
Manufacturer Contact
kathy wirtz
5201 woodward drive
stevens point, WI 54481
MDR Report Key19319667
Report Number3005905321-2024-00006
Device Sequence Number20748091
Product Code LBE
UDI-Device Identifier00850013379132
UDI-Public(01)00850013379132(11)2023-05-09
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K223533
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLITTLE WAVE FLIP
Device Catalogue NumberLITTLE WAVE FLIP XP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2024
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale